×

Found 17 Documents (Results 1–17)

100
MathJax

Singularly perturbed nonlinear integrodifferential systems with fast varying kernels. (English. Russian original) Zbl 1026.45008

Math. Notes 72, No. 5, 605-614 (2002); translation from Mat. Zametki 72, No. 5, 654-664 (2002).
PDF BibTeX XML Cite
Full Text: DOI

An expression for the Riemann tensor of a submanifold given by a system of equations in a Riemannian space. (English. Russian original) Zbl 1036.53012

Math. Notes 72, No. 5, 595-599 (2002); translation from Mat. Zametki 72, No. 5, 643-648 (2002); corrigendum ibid. 74, No. 5, 757 (2003).
MSC:  53B25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification